# SDR CA130311021

- Difficulty date: February 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2610 · Detection System
- Part: Amplifier
- Part number: 47387203
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER COMPLETION OF PUSH BACK WE HAVE SMOKE WARNING CHECK FIRE DETECTED WARNING LIGHT IN AFT BAGGAGE, WE CAME BACK TO APRON.  AFTER SMOKE WARNING FIRE EXTINGUISHER OPERATED.  BOTH HRD & LRD BOTTLES DISCHARGED. MAINTENANCE REPLACED CONTROL AMPLIFIER.
